# SDR 95ZZZX4124

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Ribs
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RIBS 2 AND 3 ARE CRACKED AND BROKEN.  REPAIRED RIBS 2 AND 3 ON BOTTOM OF RUDDER IAW 146 SRM 55-40-11 AND SRM 51-71-11 STANDARD PRACTICES.
